Quotient groups of locally graded groups and groups of certain Kurosh-Chernikov classes

Authors

  • D. Ya. Trebenko
  • N. S. Chernikov

Abstract

We establish the validity of the inclusion G/N∈ X for groups G ∈ X under certain restrictions on NG, where X is one of the following classes, the class of locally graded groups, the class of RI-groups, or the class ˆPY for a fixed group variety YA .

Published

25.11.1998

Issue

Section

Research articles

How to Cite

Trebenko, D. Ya., and N. S. Chernikov. “Quotient Groups of Locally Graded Groups and Groups of Certain Kurosh-Chernikov Classes”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 11, Nov. 1998, pp. 1545–1553, https://umj.imath.kiev.ua/index.php/umj/article/view/4807.